# SDR ASAA2023012341610

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 54,099 hours, 15,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT BY R2 DOOR INOP. GROUNDED - YES. RELAMPED EMERGENCY SLIDE LIGHT BY R2 DOOR REF B737-800 AMM 33-51-04.
